# SDR SWAA2022021143182

- Difficulty date: March 7, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 21,209 hours, 9,001 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FLOOR BOARD 232SF; UPPER SURFACE OTBD EDGE ADJACENT AND BELOW RH AFT OVERWING EXIT; FIBERGLASS THREADS PULLED OUT. / REPAIRED PAX CABIN FLOORBOARD 2325F OF TOP PLY DAMAGE ONLY IAW B737-800 SRM 53-00-50-2R-1 REV 61 AND B737-800 SRM 53-00-50-2R-0 REPAIR GENERAL REV 61. A51273; A26386
